# SDR P5CA0301005

- Difficulty date: December 13, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 12,190 hours, 2,168 cycles
- Engine: Ge CF680C2*
- Engine time: 12,070 hours, 2,147 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Solenoid
- Part number: 2718326
- Part serial: 3238
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 ENG FAILED TO START.  REMOVED AND REPLACED NR 3 HMM SOLENOID SHUT OFF VLV IAW 73-21-20.  ENG RUN-UP AND LEAK CK OK.
